# SDR FDEA200811124868

- Difficulty date: November 12, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 32,527 hours, 15,509 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Attach Fitting
- Part number: A55471611000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER, NR 1 ATTACH FITTING HAS CORROSION.  REPLACED WITH NEW FITTING PER SRM 51-40-21.
